{"kind":"task","effective_mode":"full","benchmark":{"kind":"benchmark","effective_mode":"full","slug":"mmlu-pro","formal_name":"MMLU-Pro","introduction":"MMLU-Pro rebuilds MMLU with ten answer options instead of four and removes items that no longer separate models. Questions span fourteen academic and professional subjects.","introduction_ja":"","introduction_en":"","category":"Category not supplied","task_count":null,"acquisition_status":"Acquisition status not supplied","official_url":"https://huggingface.co/datasets/TIGER-Lab/MMLU-Pro","indexing_mode":"index","profile":{"resources":[],"task_format":"","scoring":"","metric":"","size":"","answer_access":"","license":"","citation":"","maintainer":"","released":"","why_hard":"","related":[],"history":"","construction":"","limitations":"","saturation":"","scores":[]}},"task_id":"b5078c9d-4af8-5ff6-b997-fe35dad24a63","task_key":"default--test--6552","task_revision_id":"1","upstream_id":"6552","short_description":"A 64-year-old man with non-Hodgkin lymphoma comes to the physician because of a…","config":"default","split":"test","body":"{\"category\":\"health\",\"options\":\"['Doxorubicin', 'Fluorouracil', 'Methotrexate', 'Vincristine']\",\"question\":\"A 64-year-old man with non-Hodgkin lymphoma comes to the physician because of a 3-week history of progressive numbness in his hands and feet and weakness in his legs when he stands. He received his third course of chemotherapy 4 weeks ago. Physical examination shows areflexia. Which of the following drugs is the most likely cause of these adverse effects?\",\"src\":\"ori_mmlu-professional_medicine\"}","display_format":"text","language":"","answer_status":"published","assets":[],"source_url":"https://huggingface.co/datasets/TIGER-Lab/MMLU-Pro","history":"initial import","indexing_mode":"index","subproblems":[],"grids":[]}